| Model Number |
LQP3106-U |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
10/24/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There was no device problem, the device was verified after the event , and it was within specifications.There was no further information received from the user faclity regarding the procedure used by the physician and the patient visual acuity status after the event.
Event or Problem Description
There was an incident reported on the ellex ultra q reflex laser where the doctor reported to have hit a blood vessel and felt the system was unsafe for use.This report is made by lumibird medical inc without prejudice and does not imply any admission of liability for the incident or its consequences.